Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 135, NWS Lincoln, IL

June 9, 2008Clark County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 9, 2008, 1:43 PM CDT for Clark County, Illinois. It was in force for 15 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2008, 1:43 PM CDT (18:43 UTC)
Expired
Jun 9, 2008, 1:58 PM CDT
In force
15 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County Clark County, IL

The radar

The Evansville,IN radar (KVWX), 116 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 1:47 PM CDTHAIL 1.755 Nne West Union, ILREPORTED BY WEST UNION SPOTTER IN THE TOWN OF DARWIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 12:38 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
1073 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 091844
SVRILX
ILC023-091915-
/O.NEW.KILX.SV.W.0135.080609T1843Z-080609T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
143 PM CDT MON JUN 9 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 215 PM CDT.

* AT 143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  NORTH OF WEST UNION...OR ABOUT 9 MILES SOUTH OF MARSHALL...AND WAS
  MOVING NORTHEAST AT 37 MPH.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 152 AND 154.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3932 8761 3927 8761 3925 8757 3921 8757
      3917 8765 3920 8768 3930 8774 3945 8755
      3945 8753 3935 8753
TIME...MOT...LOC 1843Z 232DEG 32KT 3928 8763

$$

MILLER
1 follow-up statement
000 
WWUS53 KILX 091858
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
159 PM CDT MON JUN 9 2008

ILC023-091909-
/O.CAN.KILX.SV.W.0135.000000T0000Z-080609T1915Z/
CLARK-
159 PM CDT MON JUN 9 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...

AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3932 8761 3927 8761 3925 8757 3921 8757
      3917 8765 3920 8768 3930 8774 3945 8755
      3945 8753 3935 8753
TIME...MOT...LOC 1859Z 232DEG 32KT 3937 8748

$$

MILLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 12:49 PM CDT, 54 minutes earlier.

Area forecast discussion, Jun 9, 12:49 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1249 PM CDT MON JUN 9 2008

.DISCUSSION...
ISSUED 1039 AM CDT MON JUN 9 2008

AREA OF LIGHT SHOWERS PERSISTS ACROSS THE ILLINOIS RIVER VALLEY
THIS MORNING. BAND OF DEEP MOISTURE/SHOWERS EXTENDING SOUTHWESTWARD
INTO THE SOUTHERN PLAINS WILL MAKE ONLY SLOW PROGRESS EASTWARD
TODAY...RESULTING IN A CLOUDY AND SHOWERY AFTERNOON ACROSS LOCATIONS
ALONG AND WEST OF THE I-55 CORRIDOR. FURTHER EAST...PARTLY SUNNY
SKIES WILL BE NOTED ACROSS EAST-CENTRAL AND SOUTHEAST
ILLINOIS...WITH AN INCREASING CHANCE FOR THUNDERSTORMS AS THE DAY
GOES ON. SPC HAS THIS AREA OF ILLINOIS OUTLOOKED FOR POTENTIAL
SEVERE LATER TODAY...AND THIS STILL LOOKS GOOD AS THIS WILL BE THE
AREA OF GREATEST DESTABILIZATION. BASED ON CURRENT SATELLITE/RADAR
LOOPS...AS WELL AS 12Z NAM-WRF/GFS...HAVE INCREASED THE POPS
ACROSS THE WESTERN CWA AND DECREASED THEM INTO THE CHANCE CATEGORY
FOR THE SOUTHEAST. IT APPEARS THE BULK OF THE RAIN WILL STAY
ACROSS THE CENTRAL AND WESTERN CWA THIS AFTERNOON...THEN WILL
SHIFT INTO THE SOUTHEAST THIS EVENING INTO THE OVERNIGHT HOURS.
STRONG TEMP GRADIENT CURRENTLY NOTED ACROSS THE AREA...WITH
READINGS RANGING FROM THE UPPER 60S ACROSS THE CLOUD-COVERED
NORTHWEST...TO THE MIDDLE 80S FAR SOUTHEAST. HAVE LOWERED TEMPS
ALONG AND WEST OF THE I-55 CORRIDOR BY A FEW DEGREES...BUT HAVE
LEFT CURRENT TEMP FORECAST ALONE FOR LOCATIONS FURTHER EAST.
SHOULD SEE AFTERNOON HIGHS RANGING FROM THE MIDDLE/UPPER 70S
ACROSS THE ILLINOIS RIVER VALLEY...TO THE UPPER 80S/LOWER 90S
IN THE WABASH RIVER VALLEY.

&&

.AVIATION...
ISSUED 1249 PM CDT MON JUN 9 2008

LIGHT SHOWERS CONTINUE ACROSS THE ILLINOIS RIVER VALLEY EARLY THIS
AFTERNOON...AFFECTING MAINLY JUST THE KPIA TAF SITE. FURTHER
EAST...CONDITIONS ARE DRY AND CEILINGS ARE CONSIDERABLY HIGHER.
BASED ON RADAR/SATELLITE LOOPS...LIGHT RAIN WILL CONTINUE AT KPIA
THROUGH THE AFTERNOON...WITH THE PRECIP AREA GRADUALLY SPREADING
FURTHER EAST TO THE REMAINING TAF SITES BY EARLY EVENING. WILL
BRING PRECIP TO AN END AT KPIA AFTER 03Z...WITH THE FOCUS FOR
ADDITIONAL RAIN/THUNDER FURTHER EAST. RAIN/LOW CEILINGS TO PERSIST
AT KSPI...KDEC...KBMI...AND KCMI THROUGH 09Z OR 10Z BEFORE
CONDITIONS BEGIN TO IMPROVE. CLEARING SKIES WILL BE NOTED FROM
WEST TO EAST LATE TONIGHT...WITH MOSTLY SUNNY CONDITIONS BY
TUESDAY MORNING. SOUTHWESTERLY WINDS THIS AFTERNOON WILL GRADUALLY
VEER TO W/NW THIS EVENING...AS A COLD FRONT SLOWLY PUSHES THROUGH
THE AREA...THEN WILL REMAIN WESTERLY INTO TUESDAY.

BARNES
&&

.PREV DISCUSSION...
ISSUED 308 AM CDT MON JUN 9 2008

SHOWERS AND DYING CONVECTION ACROSS THE FA AS THE OUTFLOW BOUNDARY
RACES OUT AHEAD OF IT. ACTUAL FRONT STILL OUT NEARING THE MISS RIVER
VALLEY. SATELLITE TRENDS SHOWING SOME THINNING OUT OF THE CLOUDS
BEHIND INVOF THE SHOWERS...HINTING AT THEIR CONTINUED DEMISE. MORE
SOLID CONVECTIVE ACTIVITY IN THE SRN PLAINS THIS MORNING. FORECAST
ISSUES ARE THE PASSAGE OF THE FRONT LATER TODAY AND THE REFIRING OF
CONVECTION...TEMPS...AND ANOTHER SHOT AT PRECIP THURSDAY. MODELS
ACTUALLY NOT THAT DIFFERENT IN THE HANDLING OF THE SHORT
TERM...GFS/NAM BLEND REALLY NOT TOO DIFFERENT FROM DISCRIMINATING
ONE OR THE OTHER.

SHORT TERM...TODAY AND TOMORROW...
WITH THINNING CLOUDS IN THE NRN TIER OF ILLINOIS THIS MORNING ON
SATELLITE...BUT PERSISTENT CIRRUS BLOW OFF LIKELY WITH THE
CONVECTION TO THE SW...THE FIGHT IS ON FOR REHEATING THE NWRN
PORTIONS OF THE CWA. HAVE GONE WITH RATHER MODERATE TEMPS NW OF THE
ILLINOIS RIVER VALLEY...WITH THE SE GETTING THE BEST INSOLATION.
WITH THIS PARTICULAR SETUP...THE SE IS LIKELY TO STRATIFY INTO THE
BEST INSTABILITY FOR THIS AFTERNOON AS THE FRONT APPROACHES. SPEED
OF THE FRONT IS STILL A BIT OF A WILD CARD...BUT MODELS STILL FIRING
BEFORE 00Z FOR THE ENTIRE CWA AND HAVE KEPT LIKELY POPS IN FOR THE
AFTERNOON...AND INTO THE EVENING HOURS FOR THE SE. WITH SPEED OF
SAID FRONT BEING A BIT OF A QUESTION...ESPECIALLY AS TO HOW QUICKLY
STORMS WILL TRANSITION FROM A SW TO NE MOTION...TO A MORE FORWARD
MOTION WITH THE FRONT...AND PLENTY OF AVAILABLE MOISTURE...KEEPING
THE FFA GOING WITH THE POSSIBILITY OF AREAS OF HEAVY RAIN. HAVE
PULLED THE WORDING OUT OF THE GRIDS...THINKING THAT THE EVENT MAY
NOT BE AS WIDESPREAD...BUT WITH THE WET GROUND AND SWOLLEN
RIVERS...AN FFA IS MORE THAN ACCEPTABLE.

NAM AND ECMWF HAVE MORPHED INTO THE QUICKER EXIT OF THE FRONT AS THE
GFS HAS ADVERTISED IN THE PAST COUPLE RUNS...DRYING OUT THE CWA FOR
TOMORROW. TEMPS NOT EXACTLY COOL BEHIND THE FRONT...THOUGH LOWER
THAN TODAYS...INTO THE LOW TO MID 80S.

LONG TERM...WEDNESDAY THROUGH FRIDAY...
HOT AND DRY FOR WEDNESDAY. NEXT SYSTEM PASSING THROUGH ON THURSDAY
AND FRIDAY...WITH WARM SECTOR SHOWERS PICKING UP ON THURSDAY
AFTERNOON...AND FROPA IN THE OVERNIGHT HOURS AND THROUGH FRI
MORNING. MODELS SLOWING SOMEWHAT ON THE APPROACH OF THE SYSTEM...AND
HAVE TWEAKED THE POPS ACCORDINGLY.

HJS

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ILZ038-042>046-
049>057-061>063-066>068-071>073.

FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ027>031-036-037-
040-041-047-048.

&&
Hazardous weather outlook, Jun 9, 11:58 AM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1158 AM CDT MON JUN 9 2008

ILZ027>031-037-101100-
KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
1158 AM CDT MON JUN 9 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR ACROSS THE ILLINOIS
RIVER VALLEY THIS AFTERNOON INTO THE EVENING HOURS. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE...HOWEVER THE THREAT FOR WIDESPREAD
HEAVY RAIN APPEARS TO BE DIMINISHING. STAY TUNED TO LATER FORECASTS
AND STATEMENTS ADDRESSING THIS SITUATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY
AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-040-041-047-048-101100-
CASS-FULTON-MASON-MENARD-SCHUYLER-
1158 AM CDT MON JUN 9 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR ACROSS THE ILLINOIS
RIVER VALLEY THIS AFTERNOON INTO THE EVENING HOURS. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE...HOWEVER THE THREAT FOR WIDESPREAD
HEAVY RAIN APPEARS TO BE DIMINISHING. STAY TUNED TO LATER FORECASTS
AND STATEMENTS ADDRESSING THIS SITUATION.

WIDESPREAD FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS OVER MANY
RIVERS AND STREAMS...INCLUDING THE ILLINOIS AND SANGAMON RIVER
BASINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY
AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ042-044-049>057-061>063-066>068-071>073-101100-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MORGAN-MOULTRIE-PIATT-
RICHLAND-SANGAMON-SCOTT-SHELBY-
1158 AM CDT MON JUN 9 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE
INTO THE OVERNIGHT HOURS. HEAVY RAINFALL AMOUNTS WILL BE
POSSIBLE...ESPECIALLY ACROSS LOCATIONS EAST OF THE I-55 CORRIDOR
TONIGHT...WHERE BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE. SINCE
THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAINFALL...ADDITIONAL
FLOODING WILL BE POSSIBLE.

THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON AND
EVENING AS WELL. BASED ON THE LATEST MESOANALYSIS...THE PRIMARY THREAT
AREA FOR POTENTIAL SEVERE WEATHER WILL BE ALONG AND EAST OF A
DANVILLE...TO MATTOON...TO EFFINGHAM LINE. THE MAIN THREAT FROM
ANY STORMS WILL BE STRONG WINDS.

WIDESPREAD FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS ALONG MANY
RIVERS AND STREAMS INCLUDING THE SANGAMON...ILLINOIS...EMBARRAS...
WABASH...AND LITTLE WABASH RIVER BASINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY
AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON BETWEEN 1 PM AND
6 PM.

ILZ038-043-045-046-101100-
CHAMPAIGN-DE WITT-MCLEAN-VERMILION-
1158 AM CDT MON JUN 9 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE
INTO THE OVERNIGHT HOURS. HEAVY RAINFALL AMOUNTS WILL BE
POSSIBLE...ESPECIALLY ACROSS LOCATIONS EAST OF THE I-55 CORRIDOR
TONIGHT...WHERE BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE. SINCE
THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAINFALL...ADDITIONAL
FLOODING WILL BE POSSIBLE.

THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON AND
EVENING AS WELL. BASED ON THE LATEST MESOANALYSIS...THE PRIMARY THREAT
AREA FOR POTENTIAL SEVERE WEATHER WILL BE ALONG AND EAST OF A
DANVILLE...TO MATTOON...TO EFFINGHAM LINE. THE MAIN THREAT FROM
ANY STORMS WILL BE STRONG WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY
AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY
AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON BETWEEN 1 PM AND
6 PM.

BARNES

In the hours before

Local storm report, Jun 9, 12:59 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1259 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 PM     HAIL             4 NW BOGOTA             38.96N 88.29W
06/09/2008  M0.88 INCH       JASPER             IL   LAW ENFORCEMENT

            REPORT FROM SECRETARY OF STATE POLICE.

&&

VERCELLOTTI/GOETSCH
Local storm report, Jun 9, 1:29 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT MON JUN 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     HAIL             2 E CLAY CITY           38.69N 88.31W
06/09/2008  M1.75 INCH       CLAY               IL   EMERGENCY MNGR

&&

VERCELLOTTI/GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 9:00 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark45 min
Jun 8, 9:44 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark46 min
Jun 9, 12:40 PM CDTSevere Thunderstorm WarningILXEffingham, Jasper50 min
Jun 9, 1:10 PM CDTSevere Thunderstorm WarningILXClay, Richland35 min
Jun 9, 1:32 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper43 min
Jun 9, 2:04 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland27 min
Jun 9, 2:11 PM CDTSevere Thunderstorm WarningILXClark34 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.